What should i do for constant stomach pain, loss of appetite with lots of gas, constipation, bloating, on Depo?
I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium supplements with Vitamin D that I was advised to take since I m on Depo Provera. I also have acid refluxe. What should I do?
I have been suffering from the same problem now for 10 months and the symptoms are slowly getting worse. Every day I bloat (massively so that I have to undo my trousers, cant sit down at work etc) and it isn t food related as I tried not eating anything at all and it still happened. I have a constant niggling pain in the left hand side of my belly button that gets worse when I m bloated. I seem to have a mixture of constipation and diarrhea because I go to the toilet once a day but the only way I can describe it is that lots of feces is being held back and only a small bit of what s in there is being released! When I bloat up, I have bad wind too which also makes me think this. After I have been to the toilet the first time (usually always in the morning) I can t go again for the rest of the day no matter how much it feels like I need to to relieve my stomach pains and bloating. When I do go, the stools are very thin and come out easily in lots of little stools rather than one regular sized stool! I keep hearing funny noises coming from my stomach like a clicking sucking type noise and when I have been to the toilet or eaten, the noises are louder and more frequent. The only way to describe the constant feeling is that my stomach is too cramped inside and there isn t enough room for everything! It seems to be getting worse as I am now waking up bloated and in pain - feel very sluggish all the time and have no energy to do anything at all. Even though I have at least 8 hours sleep per night and don t drink alcohol etc before bed, I wake up feeling very hungover and that I just need to go back to sleep. The pain in my left hand side is worsening too - when I touch that now when I m bloated, it feels like a big bruise. Also I have noticed that the less I eat or the more I go to the toilet, the bloating seems to stay the same but the pain in my side is a lot worse. I have had blood tests, stool tests and I have no food allergies of any kind or intolerances. I have had tablets for IBS, which didn t help at all and if anything the pain in my stomach was a bit worse on them. I recently went for an ultrasound scan which they said was clear. For about 4 years, I have also been suffering from bleeding and brown discharge in between my periods but it happens every month. I had a smear and swab for this which was normal so I dont know if that could be related or not. Any advice would be appreciated as I feel that my life is turning so miserable I m always in a bad mood over this and feel angry with everyone all the time! The doctor doesn t know what to make of me but I m worried it will be something serious that is going unfound and that it is only getting worse. Thanks for your help and please ask if you need to know any further info.
hi , i am 29 years old and 68 kgs and height is 168 cm , i get gas kind of feeling after passing stool and have loss of appetite, it all started around 2 yrs back with stomach issues than turned into constipation and blood started coming while doing stool , now i do not get blood in stool but i have lost appetite and little stomach pain all the time and feel pukish after food
5 days ago had gas and diarreah a fever 101.8 Next day 101 fever same symptoms forth day mostly jelly looking stools all mucous with abdominal and lower back discomfort got some relief after passing stool. Today firth day constipated have light brown jelly mucous with red streaks sometimes it changes darker brown with flakey black pieces. Just noticed black pepper hard specks. also This goes on all day long especially after eating, becomes an urgency. No fever since third day (49yr old female history of daily gas and noisy bowel sounds especially in stomach-under lots of ongoing chronic job stress.
Hi, I am a 35 yr old male and recently during a full physical, my doctor found that I have hypothyroid and has prescribed 25mcg of synthyroid. After having it for two weeks I have started getting frequent headaches, bad stomach, chest discomfort. Hence I stopped the medicine. Now the symptoms are persistant and my neck lymph nodes have started hurting as well. Do I need to seek emergency help? Should I go for a second opinion before I go on a long term treatment of synthyroid?
I recently had a colonoscopy and a endoscopy done, the colon is fine, but the dr found that in my biospy of my stomach red patches through out my stomach. He says that he hasnt seen this very often and doesnt know what it is or what its caused from. Now I have to go through small bowel capsule endoscopy to see if its threw out my small intestine . I have celiac sprue also for 8 years now and have lost alot of weight recently and also have diahreaa every day. I also have craping in pain in the middle of my belly along with bloating and nausea. Im worried that he does not know what this is, and have not been able to find anything on the internet about red patches. I seen the pictures and they are not ulcers, they are not bleeding the are really small and there is alot of them. any Idea of what this could be/
i fall ill every month and get tired very fast have done cbc and also had done an mri of my stomach as there is a mild pain which is there always and i also have acidity problem . i have 6 kidney stones which are silent. i m scared and i think i have some serious health prob please suggest some tests as the doctors just say there is nothing
hello doctor my question is that we were doing foreplay but after finishing it my gf thought that it may be possible that my semen had went inside her and possibly could get her pregnant so she took the ipill on the 26 hr she got no side effect but got some burning sensation in stomach and vagina on the 4 day . Is everything normal ?
I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about another solution, it's always a choice of esophical cancer from acid reflux or stomach cancer from...
Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it...
9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I checked my self into a hospital twice. I had the following procedures. January 2017: Ultrasound all clear...